厦门大学数学学院师资队伍
School of Mathematical Sciences Xiamen University
师资队伍

 王海斌

博士、教授、 博士生导师

每年可招一名非/半参数统计模型研究方向的博士研究生(统计方向的硕士毕业生优先)、二到三名硕士研究生,有兴趣可联系。

 一、当前的研究方向

非参数和半参数模型;潜在变量模型;时间序列分析

二、教育经历

2000.04-2002.12 东南大学数学系 博士

1989.09-1992.03 东南大学数学力学系 硕士

1985.09-1989.07 信阳师范学院数学系 学士

三、工作经历

2012.06-至今 厦门大学数学科学学院 教授, 博士生导师

2016.06-2016.09 香港中文大学统计系 副研究员

2012.06-2012.09 香港中文大学统计系 副研究员

2010.08-2012.05 厦门大学数学科学学院 教授, 硕士生导师

2009.06-2009.09 香港中文大学统计系 副研究员

2008.06-2008.09 香港中文大学统计系 博士后研究员

2007.03-2008.02 香港中文大学统计系 博士后研究员

2006.06-2006.09 香港中文大学统计系 副研究员

2003.02-2010.07 厦门大学数学科学学院 副教授, 硕士生导师

1992.07-2000.03 焦作市统计局 公务员

四、学术服务

为下列学术期刊的审稿人:

Bayesian Analysis; Communications in Statistics - Theory and Methods; Computational Statistics & Data Analysis ; Journal of Applied Statistics; Journal of Multivariate Analysis; Journal of Nonparametric Statistics; ;Journal of Statistical Computation and Simulation; Psychometrika; Technometrics; ;中国科学(A 辑, D 辑); 数学学报; 应用数学学报; 数学物理学报; 应用概率统计; 高校应用数学学报; 纯粹数学与应用数学; 厦门大学学报(自然科学版); 数学研究

五、论文目录

1. 工作论文

Latent Asymmetric Laplace Models for Partial Rank Aggregation with Applications in Peer Assessment. Submitted

Bayesian Quantile Regression for Varying-Index Coefficient Models.

2. 已发表论文

http://scholar.google.com/citations?user=MTE82iIAAAAJ

2010 年及以后

 Wang, H.-B.  (2018). A Bayesian Multivariate Partially Linear Single-Index Probit Model for Ordinal Responses. Journal of Statistical Computation and Simulation, 88(8), 1616-1636. DOI: 10.1080/00949655.2018.1442469.

Chen, Z.-Y. and Wang, H.-B. (2018). Latent Single-Index Models for Ordinal Data. Statistics and Computing, 28(3), 699-711. DOI: 10.1007/s11222-017-9757-3.


Chen, Z.-Y., Wang, H.-B., Wang, X.-J., and Hu, S.-H. (2016). Strong Convergence for Weighed Sums of Negatively Superadditive Dependent Random Variables. KYBERNETIKA, 52(1), 52-65. DOI: 10.14736/kyb-2016-1-0052.


Chen, Z.-Y., Wang, H.-B., and Wang, X.-J. (2016). The Consistency for the Estimator of Nonparametric Regression Model Based on Martingale Difference errors. Statisitical Papers. 57, 451–469. DOI:10.1007/s00362-015-0662-6.


Wang, H.-B. and Wu, P. (2015). Bayesian Inference of Auto-Regressive and Functional-Coefficient Moving Average Models. Communications in Statistics – Theory and Methods, 44(3), 453-467. DOI:10.1080/03610926.2012.742110.


Poon, W.-Y., and Wang, H.-B. (2014). Multivariate Partially Linear Single-Index Models: Bayesian Analysis. Journal of Nonparametric Statistics, 26(4), 755-768. DOI: 10.1080/10485252.2014.965706.


Poon, W.-Y., and Wang, H.-B. (2013). Bayesian Analysis of Generalized Partially Single-Index models. Computational Statistics and Data Analysis, 68, 251–261. DOI:10.1016/j.csda.2013.07.018


Poon, W.-Y., and Wang, H.-B. (2012). Latent Variable Models with Ordinal Categorical Covariates. Statistics and Computing, 22(5), 1135-1154. DOI: 10.1007/s11222-011-9290-8.


Chen, D.-Q. and Wang, H.-B. (2011). The Stationarity and Invertibility of A Class of Nonlinear ARMA Models. Science China: Mathematics, 54(3), 469-478. DOI: 10.1007/s11425-010-4160-y.


Poon, W.-Y. and Wang, H.-B. (2010). Bayesian Analysis of Multivariate Probit Models with Surrogate Outcome Data. Psychometrika, 75(3), 498–520. DOI: 10.1007/S11336-010-9164-6.


Poon, W.-Y. and Wang, H.-B. (2010). Analysis of a Two-Level Structural Equation Model with Missing Data.  Sociological Methods and Research, 39(1), 25-55. DOI: 10.1177/0049124110371312.


Poon, W.-Y., and Wang, H.-B. (2010). Analysis of Ordinal Categorical Data with Misclassification. British Journal of Mathematical and Statistical Psychology, 63,17-42. DOI: 10.1348/000711008X401314.  

2010年之前

Wang, H.-B. (2009). Bayesian Estimation and Variable Selection for Single-Index Models. Computational Statistics and Data Analysis, 53, 2617-2627. DOI: 10.1016/j.csda. 2008. 12. 010.


Wang, H.-B. (2008). Nonlinear ARMA models with Functional-MA Coefficients. Journal of Time Series Analysis, 29(6), 1032-1056. DOI: 10.1111/ j.1467-9892.2008.00594.x.


Ling, J., Wang, L., Luo, Y., and Wang, H.-B. (2006). Performance of LDPC-Coded Interleave-Division Multiple-Access (IDMA) System.  Proc. ICWMMN/IEE, Nov. 6-9, 2006, Hangzhou, China.


Xiao, M., Wang, L., Xu, W.-K., and Wang, H.-B. (2006). Advantages of Product Accumulate Codes over Regular LDPC Codes under AWGN Channel. Proc. ICSP/IEEE, Nov.16-20, 2006, Guilin, China.


Wang, H.-B. (2005). Parameter Estimation and Subset Selection for Separable Lower Triangular Bilinear Models. Journal of Time Series Analysis, 26(5), 743-757. DOI:10.1111/j.1467-9892.2005.00421.x. 


Wang, H.-B., and Wei, B.-C. (2004). Separable Lower Triangular Bilinear Models. Journal of Applied Probability, 41(1), 221-235. 


Wang, H.-B., Wei, B.-C., and Chen, H.-Q. (2004). The Approximate Third-order Moments and Bispectral Density of USDBL Model. Advances in Mathematics (China), 33(2), 203-214.   


Wang, H.-B., Wei, B.-C., and Chen, H.-Q. (2004). The Approximate Third-order Moments and Bispectral Density of LTBL Model. Acta Mathematica Scientia, 24A(4), 501-512.


Liu, Y.-A., Wei, B.-C., and Wang, H.-B. (2003). Testing of Homogeneity for Correlation and Variance in Nonlinear Regression Models with DBL(p,0,1) Random Errors. Communications in Statistics: Theory and Methods, 32(12), 2441-2463.


Liu, Y.-A., Wang, H.-B., and Wei, B.-C. (2003). Tests of Auto-Correlation of the Nonlinear Regression Models with AR(2) Sequence Random Errors. Journal of Mathematics (China), 23(4), 495-502.


Zhong, X.-P., Meng, G.-M., Wang, H.-B., and Wei, B.-C. (2003). Influence Analysis on Nonlinear Measurement Error Models. Chinese Journal of Applied Probability and Statistics, 19(1), 31-39.


Zhong, X.-P., Zhao, J., Wang, H.-B., and Wei, B.-C. (2003). Influence Analysis on Exponential Nonlinear Models with Random Effect. Acta Mathematica Scientia, 23B(3), 297-308.


Wang, H.-B., Wei, B.-C., and Chen, H.-Q. (2002). The Approximate Third-order Moments and Bispectral Density of Diagonal Bilinear Model. Chinese Journal of Applied Probability and Statistics, 18(3), 300-308.


Wang, H.-B., Wei, B.-C., and Chen, H.-Q. (2002). Identification Theory and Spectral Analysis of Diagonal Bilinear Models. Journal of Systems Engineering, 17(2), 126-132.


Lin, J.-G., Wang, H.-B., Liu, Y.-A., and Wei, B.-C. (2001). Conditional Confidence Intervals of the Parameters for Two-Parameter Rayleigh Distribution Based on Type-II Censored Samples. Journal of Southeast University, 31(2), 117-122. 
 

Wang, H.-B., Wei, B.-C., and Chen, H.-Q. (2001). Spectral Analysis of Lower Sub-Diagonal Bilinear Models. Journal of Southeast University, 31(1), 15-19.


Wang, H.-B., and Chen, H.-Q. (1994). Bi-Co-Covariance and Bi-Co-Spectral Density For USDBL. Journal of Southeast University, 24(2), 47--52.


Wang, H.-B., and Chen, H.-Q. (1994). General Transfer Functions Conditions for Stationarity of Upper Sub-Diagonal Bilinear Time Series Models. Chinese Journal of Applied Probability and Statistics, 10(2), 202-208.


Chen, H.-Q., Wang, F.-Q., and Wang, H.-B. (1993). The Condition of Stationarity Spectral Density and Best Linear prediction of USDBL Models. Journal of Southeast University, 23(3), 63-72.
 

 
 
 
简介
 
系别:
概率统计系
办公室:数理大楼 518
教师:王海斌
职称:教授
职务:教师
Phone:0592-2580696
Email:
whb@xmu.edu.cn
研究方向:
数理统计